Thread: please help
12-05-2004, 11:27 PM #1New Member
- Join Date
- Jun 2004
hey guys if u inject roids and suddenly feel giddy wat does it mean???
i did it in the morning i felt it.
12-05-2004, 11:30 PM #2Registered User
- Join Date
- Oct 2004
- sydney, australia
wat do u mean by giddy?
12-05-2004, 11:40 PM #3
maby ya got a rush from it. happens to me when i get a new piercing.
12-05-2004, 11:41 PM #4
Spank'n the monkey giddy????? Thats the first real sign.
12-05-2004, 11:46 PM #5
i think the giddy you are talking about is just a pyschological reacation. You must be excited, like a puppy with two peters
12-06-2004, 12:18 AM #6
gotta be psychological, ive never heard of AAS causing happiness....WAIT!!! It makes me happy all the time. Injection=Happiness I believe a lot of bro's on here agree that before you go to the gym you get that giddy feeling knowing its shot day, i know i do..
12-06-2004, 12:22 AM #7
you're just excited, that's all.
12-06-2004, 02:09 AM #8
It means your gay because your body likes exogenous male sex hormone. Do you feel the same way after sucking off your boyfriend?
12-28-2004, 02:05 PM #9
Giddy, what a weird way to say it.... but i do understand....when ever i get off gear, i still want to stick myself, its defintly a rush
12-28-2004, 02:20 PM #10
Hey bro, give us a little more info. Is this your first jab?
12-29-2004, 06:07 AM #11
Are you sure it's AAS and not smack?
You are probably just excited to have injected yourself with AAS and looking forward to growing.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)